AMS eContent Search Results
Matches for: msc=(39A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 144 found      Go to page: 1 2 3 4 > >>

[1] Jitsuro Sugie and Masahiko Tanaka. Nonoscillation theorems for second-order linear difference equations via the Riccati-type transformation. Proc. Amer. Math. Soc. 145 (2017) 2059-2073.
Abstract, references, and article information   
View Article: PDF

[2] Martin Bohner and Tom Cuchta. The Bessel difference equation. Proc. Amer. Math. Soc. 145 (2017) 1567-1580.
Abstract, references, and article information   
View Article: PDF

[3] Zhi-Tao Wen. Finite order solutions of difference equations, and difference Painlev\'e equations IV. Proc. Amer. Math. Soc. 144 (2016) 4247-4260.
Abstract, references, and article information   
View Article: PDF

[4] Jacques Sauloy. Analytic study of $q$-difference equations. Math. Surveys Monogr. 211 (2016) 103-171.
Book volume table of contents
View Article: PDF

[5] Michael F. Singer. Algebraic and algorithmic aspects of linear difference equations. Math. Surveys Monogr. 211 (2016) 1-41.
Book volume table of contents
View Article: PDF

[6] Charlotte Hardouin. Galoisian approach to differential transcendence. Math. Surveys Monogr. 211 (2016) 43-102.
Book volume table of contents
View Article: PDF

[7] Charlotte Hardouin, Jacques Sauloy and Michael F. Singer. Galois Theories of Linear Difference Equations: An Introduction. Math. Surveys Monogr. 211 (2016) MR MR3410204.
Book volume table of contents

[8] Yu Lin and R. Wong. Asymptotics of the Meijer $G$-functions. Contemporary Mathematics 661 (2016) 243-251.
Book volume table of contents   
View Article: PDF

[9] Sachin Gautam and Valerio Toledano Laredo. Yangians, quantum loop algebras, and abelian difference equations. J. Amer. Math. Soc. 29 (2016) 775-824.
Abstract, references, and article information   
View Article: PDF

[10] Christopher M. Ormerod. Spectral Curves and Discrete Painlev\'e Equations. Contemporary Mathematics 651 (2015) 65-85.
Book volume table of contents   
View Article: PDF

[11] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[12] Lih-Ing W. Roeger. Exact Finite Difference Schemes. Contemporary Mathematics 618 (2014) 147-161.
Book volume table of contents   
View Article: PDF

[13] Ronald E. Mickens. I Wish I Knew How to .... Contemporary Mathematics 618 (2014) 299-310.
Book volume table of contents   
View Article: PDF

[14] R. Korhonen and O. Ronkainen. Order reduction method for linear difference equations. Proc. Amer. Math. Soc. 139 (2011) 3219-3229. MR 2811278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] QSSA for boundary layer problems. Courant Lecture Notes 21 (2010) 105-128.
Book volume table of contents
View Article: PDF

[16] Difference equations. Courant Lecture Notes 21 (2010) 49-65.
Book volume table of contents
View Article: PDF

[17] Introduction to Part 1. Courant Lecture Notes 21 (2010) 3-8.
Book volume table of contents
View Article: PDF

[18] Averaging differential equations. Courant Lecture Notes 21 (2010) 9-47.
Book volume table of contents
View Article: PDF

[19] Frank C. Hoppensteadt. Quasi-Static State Analysis of Differential, Difference, Integral, and Gradient Systems. Courant Lecture Notes 21 (2010) MR MR2724833.
Book volume table of contents

[20] Introduction to Part 2. Courant Lecture Notes 21 (2010) 85-87.
Book volume table of contents
View Article: PDF

[21] Appendix: Circuit theory. Courant Lecture Notes 21 (2010) 155-157.
Book volume table of contents
View Article: PDF

[22] Averaging over random noise. Courant Lecture Notes 21 (2010) 67-82.
Book volume table of contents
View Article: PDF

[23] Asymptotic stability and singular perturbations. Courant Lecture Notes 21 (2010) 89-103.
Book volume table of contents
View Article: PDF

[24] Other singular perturbation problems. Courant Lecture Notes 21 (2010) 129-153.
Book volume table of contents
View Article: PDF

[25] K. F. Lee and R. Wong. Uniform asymptotic expansions of the Tricomi-Carlitz polynomials. Proc. Amer. Math. Soc. 138 (2010) 2513-2519. MR 2607881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bálint Farkas, Viktor Harangi, Tamás Keleti and Szilárd György Révész. Invariant decomposition of functions with respect to commuting invertible transformations. Proc. Amer. Math. Soc. 136 (2008) 1325-1336. MR 2367106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kenneth S. Berenhaut, John D. Foley and Stevo Stevic. The global attractivity of the rational difference equation $y_n=A+\left(\frac{y_{n-k}}{y_{n-m}}\right)^p$. Proc. Amer. Math. Soc. 136 (2008) 103-110. MR 2350394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. F. Gorodnii. Wide sense stationary solutions of difference equations in a Banach space. Theor. Probability and Math. Statist. 74 (2007) 29-35. MR 2336776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kenneth S. Berenhaut, John D. Foley and Stevo Stevic. The global attractivity of the rational difference equation $y_{n}=1+\frac{y_{n-k}}{y_{n-m}}$. Proc. Amer. Math. Soc. 135 (2007) 1133-1140. MR 2262916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Carlos Cabrelli, Sigrid B. Heineken and Ursula M. Molter. Local bases for refinable spaces. Proc. Amer. Math. Soc. 134 (2006) 1707-1718. MR 2204283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 144 found      Go to page: 1 2 3 4 > >>